A condition for anti-diagonals product invariance across powers of $2 \times 2$ matrix sets characterizing a particular class of polynomial families
AffiliationUniversity of Derby
MetadataShow full item record
AbstractMotivated by some recent work on a particular class of polynomial families associated with certain types of integer sequences, we formulate a sufficient condition under which the anti-diagonals products across sets of characterizing 2 × 2 matrices remain invariant as matrix power increases. Two proofs are given along with some examples.
CitationLarcombe, P. J., and Fennessey, E. J. (2015) 'A condition for anti-diagonals product invariance across powers of $2 \times 2$ matrix sets characterizing a particular class of polynomial families', Fibonacci Quarterly, 53 (2), pp. 175-179
PublisherThe Fibonacci Association
The following license files are associated with this item:
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/